English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Interpolation-Based H2-Model Reduction of Bilinear Control Systems

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
TU Chemnitz;

/persons/resource/persons86262

Breiten,  Tobias
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

626543_edoc.pdf
(Publisher version), 576KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., & Breiten, T. (2012). Interpolation-Based H2-Model Reduction of Bilinear Control Systems. SIAM Journal on Matrix Analysis and Applications, 33(3), 859-885. doi:10.1137/110836742.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-8A65-6
Abstract
There is no abstract available